# SDR HEEA065365

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 407312100101
- Condition: Separating
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER EXTRUDING AND SEPARATING ON BEARING.
